| Catalog Number |
2C6519 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date: the event occurred on an unspecified date in (b)(6) 2020.(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the shipping label of the unknown quantity of continu-flo solution sets was placed over the barcode and product details.This was identified prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed to the photograph which observed the shipping label was placed on top of the baxter label.The reported condition was verified.The cause of the condition is distribution center related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.